# SDR 08FDEA01240

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724410800
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 512 AT IS CHAFED IN SEVERAL AREAS ON THE BACK SIDE.  COMPLIED WITH EA 6-5720-118459 PT1.
